×

Un théorème de fonctions implicites sur certains espaces de Frechet et quelques applications. (French) Zbl 0246.58006


MSC:

58B10 Differentiability questions for infinite-dimensional manifolds
58C15 Implicit function theorems; global Newton methods on manifolds
26E10 \(C^\infty\)-functions, quasi-analytic functions
26B10 Implicit function theorems, Jacobians, transformations with several variables
46E10 Topological linear spaces of continuous, differentiable or analytic functions
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] R. ABRAHAM and J. ROBBIN , Transversal mappings and flows , Benjamin, New York, 1967 . MR 39 #2181 | Zbl 0171.44404 · Zbl 0171.44404
[2] P. ANTOINE , Le théorème des fonctions implicites de Nash , Département de Mathématiques, Lille (multigr.).
[3] V. I. ARNOLD , Small denominators. I : Mappings of the circumference onto itself , (Trans. Amer. Math. Soc., 2e série, vol. 46, 1965 , p. 213-284). Zbl 0152.41905 · Zbl 0152.41905
[4] J. CERF , Topologie de certains espaces de plongements (Bull. Soc. math. Fr., t. 89, 1961 , p. 227-380). Numdam | MR 25 #3543 | Zbl 0101.16001 · Zbl 0101.16001
[5] J. CERF , La stratification naturelle des espaces de fonctions différentiables réelles et le théorème de la pseudo-isotopie (Publ. Math. de l’I.H.E.S., Bures-sur-Yvette, n^\circ 39, 1970 ). Numdam | MR 45 #1176 | Zbl 0213.25202 · Zbl 0213.25202
[6] J. DIEUDONNÉ , Fondements de l’analyse moderne , Gauthier-Villars, Paris, 1967 .
[7] R. E. GREENE and Y. JACOBOWITZ , Analytic isometric imbeddings (Ann. of Math., vol. 93, 1971 , p. 189-204). Zbl 0194.22605 · Zbl 0194.22605
[8] R. S. HAMILTON , Deformation of complex structures on pseudoconvex domains , Cornell University, Ithaca, 1970 (multigr.).
[9] M. R. HERMAN , Simplicité du groupe des difféomorphismes de classe C\infty isotopes à l’identité, du tore de dimension n (C. R. Acad. Sc., t. 273, série A, 1971 , p. 232-234). MR 44 #4788 | Zbl 0217.49602 · Zbl 0217.49602
[10] M. R. HERMAN et F. SERGERAERT , Sur un théorème d’Arnold et Kolmogorov , (C. R. Acad. Sc., t. 273, série A, 1971 , p. 409-411). MR 44 #7586 | Zbl 0217.49601 · Zbl 0217.49601
[11] H. HENDRIKS , La stratification ”naturelle” de l’espace des fonctions différentiables réelles n’est pas la bonne (C. R. Acad. Sc., t. 274, série A, 1972 , p. 618-620). MR 46 #6396 | Zbl 0238.58006 · Zbl 0238.58006
[12] H. JACOBOWITZ , Implicit function theorems and isometric embeddings (Ph. D. Dissertation at the Courant Institute, à paraître aux Ann. of Math.). Zbl 0214.12904 · Zbl 0214.12904
[13] A. N. KOLMOGOROV , General theory of dynamical systems and classical mechanics (Proc. Int. Cong. Math. North. Holland, Amsterdam, 1957 , p. 287-331).
[14] G. LASSALLE , Une démonstration du théorème de division pour les fonctions différentiables , Département de Mathématiques, Université de Paris-Sud, 91-Orsay (à paraître dans Topology). Voir aussi les Comptes rendus du Colloque international de Strasbourg, juin 1972 . Zbl 0254.58003 · Zbl 0254.58003
[15] B. MALGRANGE , Ideals of differentiable functions , Oxford University Press, 1966 . Zbl 0177.17902 · Zbl 0177.17902
[16] J. MATHER , Stability of C\infty mappings. I. The division theroem (Ann. of Math., vol. 87, 1968 , p. 89-104). MR 38 #726 | Zbl 0159.24902 · Zbl 0159.24902
[17] J. MATHER , Stability of C\infty mappings II. Infinitesimal stability implies stability (Ann. of Math., vol. 89, 1969 , p. 254-291). MR 41 #4582 | Zbl 0177.26002 · Zbl 0177.26002
[18] J. MATHER , Notes on topological stability , Harvard University, 1970 (multigr.). · Zbl 0207.54303
[19] J. MATHER , Stratification and mappings , Harvard University, 1971 (multigr.).
[20] J. MOSER , A new technique for the construction of solutions of nonlinear differential equations (Proc. Nat. Acad. Sci. U. S. A., vol. 47, 1961 , p. 1824-1831). MR 24 #A2695 | Zbl 0104.30503 · Zbl 0104.30503
[21] J. MOSER , A rapidly convergent iteraction method and nonlinear partial differential equations (Ann. Scuola Norm. Sup. di Pisa, vol. 20, 1966 , I : p. 265-315, I : p. 499-533. Numdam | MR 33 #7667 | Zbl 0144.18202 · Zbl 0144.18202
[22] J. NASH , The imbedding problem for riemannian manifolds (Ann. of Math., vol. 63, 1956 , p. 20-63). MR 17,782b | Zbl 0070.38603 · Zbl 0070.38603
[23] K. SAITO , Quasihomogene isolierte Singularitäten von Hyperflachen (Inv. Math., vol. 14, 1971 , p. 123-142). MR 45 #3767 | Zbl 0224.32011 · Zbl 0224.32011
[24] J. T. SCHWARTZ , On Nash’s implicit functional theorem (Comm. Pure and Appl. Math., vol. XIII, 1960 , p. 509-530). MR 22 #4971 | Zbl 0178.51002 · Zbl 0178.51002
[25] J. T. SCHWARTZ , Nonlinear functional analysis , Courant Institute of Math. Science, New York University, 1965 (multigr.).
[26] R. T. SEELEY , Extension of C\infty functions defined in a half space (Proc. Amer. Math. Soc., vol. 15, 1964 , p. 625-626). MR 29 #2676 | Zbl 0127.28403 · Zbl 0127.28403
[27] F. SERGERAERT , Une généralisation du théorème des fonctions implicites de Nash (C. R. Acad. Sc., t. 270, série A, 1970 , p. 861-863). MR 41 #4332 | Zbl 0202.14502 · Zbl 0202.14502
[28] F. SERGERAERT , Deux théorèmes de stabilité (C. R. Acad. Sc., t. 271, série A, 1970 , p. 453-456). Zbl 0198.56704 · Zbl 0198.56704
[29] D. SIERSMA , Singularities of codimension \leq 8 , University of Amsterdam, 1972 , (multigr.).
[30] S. STERNBERG , Celestial mechanics , Part II, Benjamin, New York, 1969 . Zbl 0194.56702 · Zbl 0194.56702
[31] R. THOM , Ensembles et morphismes stratifiés (Bull. Amer. Math. Soc., vol. 75, 1969 , p. 240-284). Article | MR 39 #970 | Zbl 0197.20502 · Zbl 0197.20502
[32] R. THOM , Modèles mathématiques de la morphogenèse , chap. 3, I. H. E. S., Bures-sur-Yvette, 1971 (multig.).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.